# SDR P5CA2017081700277

- Difficulty date: August 14, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,236 hours, 2,742 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1001
- Part serial: AA356252D
- Condition: Not Reported
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST PFM W/O 26883 TO REMOVE AND REPLACE FUEL CROSS FEED VALVE V388. PER AMM 28-22-12 REPLACED FWD FUEL CROSSFEED VALVE ACTR AND OPS CHECK SATISFACTORY.
